# SDR FDEA201804181055

- Difficulty date: April 18, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 27,131 hours, 15,195 cycles
- System (JASC): 3150 · Central Warning
- Part: Controller
- Part number: 350B53008320
- Part serial: 1393
- Condition: Malfunctioned
- Location: Configuration
- Part time: 10,455 hours, 5,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FL 300 PILOT ECAM CONFIGURATION, SLATS NOT IN TAKE OFF CONFIGURATION, IN RED,  CONFIGURED PARKING BRAKE ON, IN RED.  ECAM FROZEN CLR, STS, RCL NOT WORKING.   REMOVED AND REPLACED BOTH FWC IAW MM 31-53-34-04.  ACCOMPLISHED AFS LAND TEST IAW MM 22-40-00-05, ALL TESTS PASSED. ACFT OK FOR SERVICE.
